# SDR ASAA0080206

- Difficulty date: March 23, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5610 · Flight Compartment Windows
- Part: Pin
- Part number: 36407342
- Condition: Misaligned
- Location: Cockpit Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX - PRIOR TO DEPARTURE OF FLIGHT 710, CREW REPORTED THE FIRST OFFICERS SLIDING WINDOW GUIDE PIN WAS MISALIGNED.  REPLACED UPPER LOCK BAR ON F/O''S WINDOW, ADJUSTED CAM FOLLOWER AND OPERATED NORMALLY.  (M)
